# SDR CALA2024120501415

- Difficulty date: December 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 128,877 hours, 19,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141T6561
- Part serial: 9001
- Condition: Faulty
- Location: Zone 800
- Part time: 128,877 hours, 19,879 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AFT ENT DOOR EICAS.SENSOR FOR AFT LEFT DOOR SHOWS. NEED SECOND DEFERRAL MEL CARD 33260 TARGET SHOWS FAR UNABLE TO DO PSEU SENSOR TEST TO CHECK SENSOR POSITION.  UPON INSPECTION OF DOOR LATCHING MECHANISM, FOUND DOOR LATCH PIN DOES NOT EXTEND FULLY INTO LATCH POSITION. MEL 5271C MEL REJECTED, PLEASE FIX FOUND THAT EXTERIOR HANDLE WAS NOT FLUSH WHEN DOOR IS CLOSED AND HANDLE IN CLOSED POSTION. INTERIOR HANDLE IS FLOPPY AND NOT FULLY LATCH WITH LATCH PIN NOT IN FULLY LATCH POSTION TO SENSOR. WAS ABLE TO PUSH EXTERIOR HANDLE IN TO BE FLUSHED AND FOUND BOTH INTERIOR AND EXTERNAL HANDLES TO LATCH WITH LATCH PIN IN FULLY LATCH POSTION TO DOOR SENSOR. SUSPECT DOOR RIGGING PROBLEM. WHEN CLOSING FROM INSIDE UNABLE TO GET INTERIOR HANDLE TO LATCH FULLY CLOSED. ABLE TO GET INTERIOR HANDLE TO LATCH CLOSE BY APPLYING PRESSURE TO DOOR. WHEN HANDLE IS FULLY LATCH AND FLUSH TARGET SHOWS NEAR. REFER POG PAGE 3077510 FOR PSEU REPLACEMENT GAINED ACCESS TO HANDLE MECHANISM WHEN OPENING INTERIOR HANDLE SPRING HYDRAULIC SNUBBER FEELS WEAK AND NOT ALLOWING INTERIOR HANDLE TO LATCH, CLOSED WHEN CLOSING HANDLE. SUSPECT SPRING HYDRAULIC SNUBBER TO BE FAULTY SUGGEST TO RE-RIG SPRING HYDRAULIC SNUBBER OR REPLACE USING AMM TASK 52-11-31-404-012. REMOVED AND REPLACE LT AFT DOOR SPRING HYDRAULIC SNUBBER REF AMM 52-11-31/401.  PERFORMED OPS CHECK NORMAL AND TESTED LT AFT DOORVERIFED INSTALL OF SNUBBER AT DOOR 4 LEFT  PER AMM 52-11-31-401 VERIFED CYCLE OF LIGHT IN COCKPIT PER AMM 52-71-00-735-072 NO DEFECTS
